Advertisement

Siberian Mathematical Journal

, Volume 60, Issue 4, pp 559–564 | Cite as

Partially Commutative Metabelian Pro-P-Groups

  • S. G. AfanasevaEmail author
  • E. I. TimoshenkoEmail author
Article
  • 4 Downloads

Abstract

We prove two theorems about a partially commutative metabelian pro-p-group. The first theorem concerns the structure of annihilators for the commutators of nonadjacent vertices of the defining graph, and the second discusses the centralizers of the vertices of the defining graph.

Keywords

partially commutative group metabelian group pro-p-group centralizer annihilator 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gupta Ch. K. and Timoshenko E. I., “Partially commutative metabelian groups: centralizers and elementary equivalence,” Algebra and Logic, vol. 48, no. 3, 173–192 (2009).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Wilson J. S., Profinite Groups, Clarendon Press, Oxford (1988).zbMATHGoogle Scholar
  3. 3.
    Remeslennikov V. N., “Embedding theorems for profinite groups,” Math. USSR-Izv., vol. 14, no. 2, 367–382 (1980).CrossRefzbMATHGoogle Scholar
  4. 4.
    Romanovskii N. S., “On Shmelkin embeddings for abstract and profinite groups,” Algebra and Logic, vol. 38, no. 5, 326–334 (1999).MathSciNetCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Inc. 2019

Authors and Affiliations

  1. 1.Novosibirsk State Technical UniversityNovosibirskRussia

Personalised recommendations